Translate

Tuesday, 6 October 2009

Angela Lee suicide

Angela Lee 'staggered' and fell in front of a train according to the shocked female train driver of a train travelling at 90 miles per hour. Angela had left a note and felt that the acne drug ro-accutane (isotretionoin) had caused lasting problems. I can confirm that many people who contact me say depression, which they believe was caused by roaccutane lasts for months and years after they stop taking the drug. Angela was prescribed fluoxetine (Prozac) and Zopiclone which she was taking at the time of her death.

I sat in the Walthamstow Coroner's court and heard the evidence given to the jury and was also shocked to hear that Angela was given Dianette at the same time as she was prescribed Roaccutane. None of the journalists commented on this cocktail of drugs - all linked to causing suicidal feelings.

Another problem was the failure of health professionals who cared for Angela, to communicate by picking up a telephone to speak to each other and discuss how best to protect her from harm.

No comments: